# SDR FDEA201307221614

- Difficulty date: July 22, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, OTBD FORWARD (WING) HINGE UPPER MOUNT INBD BORE CORRODED.  REPAIRED IAW EA 1- 5750-T0301349 PART 1   STEP 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116.
